Polynomial Inverse Integrating Factors, First Integral and Non-Existence of Limit Cycles in the Plane for Quadratic Systems

Authors

DOI:

https://doi.org/10.25271/2017.5.2.374

Keywords:

Polynomial inverse integrating factors, first integral, limit cycles

Abstract

The main purpose of this paper is to study the existence of polynomial inverse integrating factor and first integral, and non-existence of limit cycles for all systems. Furthermore, we consider some applications.

Downloads

Download data is not yet available.

Author Biography

  • Ahmed M. Hussien, University of Duhok

    Dept. of Mathematics, College of Science, University of Duhok, Duhok, Kurdistan Region, Iraq

Downloads

Published

2017-06-30

Issue

Section

Science Journal of University of Zakho

How to Cite

Hussien, A. M. (2017). Polynomial Inverse Integrating Factors, First Integral and Non-Existence of Limit Cycles in the Plane for Quadratic Systems. Science Journal of University of Zakho, 5(2), 232-238. https://doi.org/10.25271/2017.5.2.374

Similar Articles

1-10 of 207

You may also start an advanced similarity search for this article.